Advertisement

Reactions Weekly

, Volume 1722, Issue 1, pp 201–201 | Cite as

Latanoprost/mitomycin

Transient corneal epithelial bullae, ocular surface toxicity and limbal stem cell deficiency: 2 case reports
Case report
  • 15 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series of three patients, two women [aged 61-74-years] were described, who developed transient corneal epithelial bullae, ocular surface toxicity or limbal stem cell deficiency following treatment with mitomycin [mitomycin-C] or latanoprost [time to reaction onset not stated; not all the dosages, routes and outcomes stated].1

Case 2: A 74-year-old woman developed corneal epithelial bullae during treatment with latanoprost for glaucoma. The woman presented with a complaint of blurry vision in the left eye. She was on ophthalmic medications, including artificial tears three times a day in both the eyes (OU). Her ocular history was significant for retinal detachment secondary to a fall. She was referred for a contact lens fitting in her left eye. She returned 6 months...

Reference

  1. Isozaki VL, et al. Transient corneal epithelial bullae associated with large diameter scleral lens wear: A case series. Contact Lens and Anterior Eye 41: 463-468, No. 5, Oct 2018. Available from: URL: http://doi.org/10.1016/j.clae.2018.05.002 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations